# SDR 95ZZZX1545

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 834
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Defective
- Location: Nose Landing Gr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4198 - AFTER TAKEOFF WITH LANDING GEAR DOWN AND LOCKED, FLIGHT CREW NOTICED A NOSE LANDING GEAR IN-TRANSIT LIGHT AND RETURNED TO THE FIELD.  AIRCRAFT LATER WAS FERRIED TO PIT WHERE MAINTENANCE REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH, SWUNG GEAR, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
